Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 794716, 6 pages
http://dx.doi.org/10.1155/2014/794716
Research Article

Solving Singularly Perturbed Multipantograph Delay Equations Based on the Reproducing Kernel Method

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 13 November 2013; Accepted 20 January 2014; Published 27 February 2014

Academic Editor: Valery Y. Glizer

Copyright © 2014 F. Z. Geng and S. P. Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Z. Geng and S. P. Qian, “Solving Singularly Perturbed Multipantograph Delay Equations Based on the Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2014, Article ID 794716, 6 pages, 2014. https://doi.org/10.1155/2014/794716.